# SDR FDEA201010073969

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tube
- Part number: 9043M76G02
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG LT THRUST REVERSER GREEN COOLING TUBE IS CRACKED. R & R NR1 ENG LT THRUST REVERSER COOLING TUBE IAW AMM70-00-00; AMM 78-32-14; 70-32-01; SRM 51-21-01 AND SRM 51-41-01.
